# SDR ASAA2022091240057

- Difficulty date: September 12, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 58,326 hours, 17,068 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310203
- Part serial: 7263
- Condition: Faulty
- Location: Apu
- Part time: 9,367 hours, 16,831 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CSS APU FAILED START AT FL380, FL380, FL310 - FAULT LIGHT. GROUNDED - YES. REMOVED & REPLACED APU LUBE MODULE REF B737-800 AMM 49-91-11.
